RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 18, Number 4  


Solvable extensions of nilpotent complex Lie algebras of type $\{2n,1,1\}$
C. Bartolone, A. Di Bartolo, G. Falcone
607
The $p$-centre of Yangians and shifted Yangians
Jonathan Brundan, Lewis Topley
617
On the freeness of rational cuspidal plane curves
Alexandru Dimca, Gabriel Sticlaru
659
Gorenstein properties and integer decomposition properties of lecture hall polytopes
Takayuki Hibi, McCabe Olsen, Akiyoshi Tsuchiya
667
Instability, asymptotic trajectories and dimension of the phase space
V. V. Kozlov, D. V. Treschev
681
Lagrangian subvarieties in the Chow ring of some hyperkähler varieties
Robert Laterveer
693
Standard models of degree $1$ del Pezzo fibrations
Konstantin Loginov
721
Inequalities of the Jensen and Edmundson–Lah–Ribarič type for positive linear functionals with applications
Rozarija Mikić, Ðilda Pečarić, Josip Pečarić
739
A polyhedral characterization of quasi-ordinary singularities
Hussein Mourtada, Bernd  Schober
755
Invariants of noncommutative projective schemes
Gonçalo Tabuada
787
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019